Existence of Mori fibre spaces for 3-folds in char p

Caucher Birkar, Joe Waldron

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We prove the following results for projective klt pairs of dimension 3 over an algebraically closed field of characteristic p>5: the cone theorem, the base point free theorem, the contraction theorem, finiteness of minimal models, termination with scaling, existence of Mori fibre spaces, etc.

Original languageEnglish (US)
Pages (from-to)62-101
Number of pages40
JournalAdvances in Mathematics
Volume313
DOIs
StatePublished - Jun 20 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Base point freeness
  • Char p
  • Cone theorem
  • Minimal model program
  • Mori fibre spaces
  • Termination of flips

Fingerprint Dive into the research topics of 'Existence of Mori fibre spaces for 3-folds in char p'. Together they form a unique fingerprint.

Cite this